# SDR CA190409001

- Difficulty date: March 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 1 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR26221T
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPETITIVE DOUBLE TIRE FAILURES WITH DR26222T TIRE INSTALLED. WHILE TAXING TO THE RUNWAY FOR TAKEOFF, BOTH LEFT MAIN WHEELS FAILED(NO 1 TIRE DEFLATED AND NO 2 TIRE BURST. A PREVIOUS CASE WAS IN NOV 2015 ON ANOTHER A/C.
